# SDR SWIA202404150004

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 43,917 hours, 42,408 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Damaged
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR WARNING MESSAGE PAIRED WITH GEAR DISAGREE WARNING MESSAGE. NOSE GEAR SHOWING DOWN. RAN QRH, CLEARED BOTH MESSAGES GEAR REMAINED DOWN. (FLIGHT 4636 FILED OPEN)ARRIVED AT A/C AND FOUND NLG OLEO CENTERED/EXTENDED PROX SENSOR AND ITS MOUNTING BRACKET DAMAGED. SEE ATTACHED PICTURES.  PLEASE REFERENCE AML 1331370 FOR FURTHER MX ACTION.
